27 joint papers of Alan H. Mekler with Shelah

MSShT:453
Mekler+Schipperus+Shelah+Truss, The Random Graph and Automorphisms of the Rational World -- Bulletin London Math Soc 25 (1993) 343-346
EMSh:442 2000-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/0406552]
Eklof+Mekler+Shelah, Hereditarily separable groups and monochromatic uniformization -- Israel J Math 88 (1994) 213-235
EMSh:441 1996-03-11 [pdf] [ps] [abstract] [arXiv:math.LO/9204219]
Eklof+Mekler+Shelah, Uniformization and the diversity of Whitehead groups -- Israel J Math 80 (1992) 301-321
EMSh:426 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9308213]
Eklof+Mekler+Shelah, On coherent systems of projections for $\aleph_1$ separable groups -- Communications in Algebra 21 (1993) 343-353
MkSh:418 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305205]
Mekler+Shelah, Every coseparable group may be free -- Israel J Math 81 (1993) 161-178
MShS:417 1994-11-10 [pdf] [ps] [abstract] [arXiv:math.LO/9411234]
Mekler+Shelah+Spinas, The essentially free spectrum of a variety -- Israel J Math 93 (1996) 1-8
MShV:416 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305204]
Mekler+Shelah+Vaananen, The Ehrenfeucht-Fra{\"\i}ss{\'e}-game of length $\omega_1$ -- Transactions American Math Soc 339 (1993) 567-580
MkSh:398 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9308210]
Mekler+Shelah, The canary tree -- Canadian J Math Journal Canadien de Mathematiques 36 (1993) 209-215
MkSh:375 1996-03-17 [pdf] [ps] [abstract] [arXiv:math.LO/9301204]
Mekler+Shelah, Some compact logics --- results in ZFC -- Annals Math 137 (1993) 221-248
MkSh:367
Mekler+Shelah, The consistency strength of ``every stationary set reflects'' -- Israel J Math 67 (1989) 353-366
MkSh:366 1994-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/9408213]
Mekler+Shelah, Almost free algebras -- Israel J Math 89 (1995) 237-259
MMSh:318
Macpherson+Mekler+Shelah, The number of infinite substructures -- Math Proc Cambridge Philosophical Soc 109 (1991) 193-209
MRSh:314 1998-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9806165]
Mekler+Roslanowski+Shelah, On the $p$-rank of Ext -- Israel J Math 112 (1999) 327-356
MkSh:313
Mekler+Shelah, Diamond and $\lambda$-systems -- Fundamenta Math 131 (1988) 45-51
MkSh:306
Mekler+Shelah, Determining abelian $p$-groups from their $n$-socles -- Communications in Algebra 18 (1990) 287-307
MNSh:291 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9301203]
Mekler+Nelson+Shelah, A variety with solvable, but not uniformly solvable, word problem -- Proc London Math Soc 66 (1993) 225-256
MkSh:275
Mekler+Shelah, $L_ {\infty\omega}$-free algebras -- Algebra Universalis 26 (1989) 351-366
MkSh:274
Mekler+Shelah, Uniformization principles -- J Symbolic Logic 54 (1989) 441-459
MkSh:251
Mekler+Shelah, When $\kappa$-free implies strongly $\kappa$-free -- Abelian group theory (Oberwolfach, 1985) (1987) 137--148
HMSh:216a
Holland+Mekler+Shelah, Total orders whose carried groups satisfy no laws -- Algebra and order (Luminy-Marseille, 1984) (1986) 29--33
HMSh:216
Holland+Mekler+Shelah, Lawless order -- Order 1 (1985) 383-397
MkSh:214a
Mekler+Shelah, The solution to Crawley's problem -- Pacific J Math 121 (1986) 133-134
MkSh:214
Mekler+Shelah, $\omega$-elongations and Crawley's problem -- Pacific J Math 121 (1986) 121-132
MkSh:187
Mekler+Shelah, Stationary logic and its friends. II -- Notre Dame J Formal Logic 27 (1986) 39-50
EMSh:169
Eklof+Mekler+Shelah, On strongly nonreflexive groups -- Israel J Math 59 (1987) 283-298
MkSh:166
Mekler+Shelah, Stationary logic and its friends. I -- Notre Dame J Formal Logic 26 (1985) 129-138
EMSh:145
Eklof+Mekler+Shelah, Almost disjoint abelian groups -- Israel J Math 49 (1984) 34-54